MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-309-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#: 5516f302; triathlon p/a ps beaded #3r; lot#: ncn4r.Cat#: 5536b300; tritanium bplate triathlon s3; lot#: ctd55092.Cat#: 5552-l-350; tritanium patella-asymmetric; lot#: pee01.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Pt.Reported; in regard to a recall that you currently have and i just recently found out i've been having a lot of issues with my knee i had double knee replacement but the number that's on my knee that i'm looking at the surgical paperwork is log: 423-8566.Additional info.7/29/2025: pt stated they have been experiencing pain & swelling since they had their right knee procedure on (b)(6) 2021 which has made it difficult to walk.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: "i can confirm that the patient underwent a primary right cementless robotically assisted total knee arthroplasty on (b)(6) 2021.Since i was able to review the operation report.I have no other information that i can confirm.Root cause analysis: the root cause of this ¿event¿ cannot be determined with certainty since the event itself is unclear.Causes of pain and difficulty walking following a cementless total knee arthroplasty are multifactorial, including surgical technique, patient activity level, lifestyle, and bmi.With the information provided i would not assign any causality to the implant itself." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar event s for the lot referenced.Conclusions: the patient reported pain and swelling.A review of the provided medical records by a clinical consultant indicated: "i can confirm that the patient underwent a primary right cementless robotically assisted total knee arthroplasty on (b)(6) 2021 since i was able to review the operation report.I have no other information that i can confirm.Root cause analysis: the root cause of this ¿event¿ cannot be determined with certainty since the event itself is unclear.Causes of pain and difficulty walking following a cementless total knee arthroplasty are multifactorial, including surgical technique, patient activity level, lifestyle, and bmi.With the information provided i would not assign any causality to the implant itself." furthermore, it has been confirmed that there have been no recalls associated with this device.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NJ NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22813994
Report Number0002249697-2025-00876
Device Sequence Number8703821
Product Code MBH
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number5532-G-309-E
Device Lot NumberN189VT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight145 LB